# SDR SWAA2022092616191

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 63,778 hours, 37,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT LIGHT LENS COVER FELL OFF / [01] REMOVED AND REPLACED EXIT LIGHT ASSEMBLY AT DOOR NEXT TO FA SEAT PER AMM 33-51-01.
